Journal Publications

1. Jiten C Kalita, Sougata Biswas, Swapnendu Panda. Finiteness of corner vortices. Zeitschrift für angewandte Mathematik und Physik. 69(2):37 1-15. April.

2. Rajesh Srivastava. Non-harmonic cones are Heisenberg uniqueness pairs for the Fourier transform on Rn (In Press). JOURNAL of FOURIER ANALYSIS and APPLICATIONS.

3. R. Barman, N. Saikia. Certain character sums and hypergeometric series. Pacific Journal of Mathematics. 295(2):271-289. May.

4. C. Ray, R. Barman. New congruences for overpartions into odd parts. INTEGERS: Electronic J. Combinatorial Number Theory. Article No. 50. 18:1-20. June.

5. Ramesh Prasad Panda, K. V. Krishna. On the minimum degree, edge-connectivity and connectivity of power graphs of finite groups. Communications in Algebra, DOI:10.1080/00927872.2017.1407424. 46(7):3182-3197. January.

6. Kaushik Mondal, Partha Sarathi Mandal, Bhabani P. Sinha. A Robust Deterministic Approach to Node Localization using NLOS Signal. Int. J. Communication Networks and Distributed Systems (Inderscience). 20(3):263-290. April.

7. Sougata Biswas, Jiten C Kalita. Moffatt eddies in the driven cavity: a quantification study by an HOC approach. Computers and Mathematics with Applications. 76(3):471-487. August.

8. R. Barman, T. Komatsu. Lehmer's generalized Euler numbers in hypergeometric functions (In Press). J. Korean Math. Soc..

9. R. Barman, N. Saikia. Supercongruences for truncated hypergeometric series and p-adic gamma function (In Press).. Mathematical Proceedings Cambridge Phil. Soc..

10. M. Tripathi, R. Barman. A finite field analogue of the Appell's series F4 (In Press).. Research in Number Theory.

11. A. Das, S. Natesan. Uniformly convergent numerical method for singularly perturbed 2D delay parabolic convection-diffusion problems on Bakhvalov-Shishkin. International Journal of Mathematical Modelling and Numerical Optimisation. 8(4):305-330.

12. N. Balasubramani, M. Guru Prem Prasad, S. Natesan. Rational Cubic Fractal Spline for Visualization of Shaped Data. Neural, Parallel and Scientific Computations. 26(2):183-210.

13. Manees Kumar Singh, S. Natesan. Richardson Extrapolation Technique for Singularly Perturbed System of Parabolic Partial Differential Equations with Exponential Boundary Layers. Applied Mathematics and Computation. 333:254-275.

14. A. Das, S. Natesan. Fractional step method for singularly perturbed 2D delay parabolic convection diffusion problems on Shishkin mesh. International Journal of Applied and Computational Mathematics. 4(2):(Article 65).

15. A. Das, S. Natesan. Higher-order convergence with fractional-step method for singularly perturbed 2D parabolic convection-diffusion problems on Shishkin mesh. Computers & Mathematics with Applications. 75(7):2387-2403.

16. A. Das, S. Natesan. Second-order uniformly convergent numerical method for singularly perturbed delay parabolic partial differential equations. International Journal of Computer Mathematics. 95(3):490-510.

17. Koyel Chakravarty, D. C. Dalal. A Nonlinear Mathematical Model of Drug Delivery from Polymeric Matrix (In Press). Bulletin of Mathematical Biology.

18. Koyel Chakravarty, D. C. Dalal. Mathematical modelling of liposomal drug release to tumour. Mathematical Biosciences. 306:82-96.

Conference Publications

1. Debasish Pattanayak, H. Rames, Partha Sarathi Mandal, Stefan Schmid. Evacuating Two Robots from Two Unknown Exits on the Perimeter of a Disk with Wireless Communication. 19th International Conference on Distributed Computing and Networking (ICDCN 2018), (ACM), Varanasi, India, January 4 -7.

2. Devanand, Jiten C Kalita. HOC Simulation of Barkley Model in Excitable Media. Proceedings of International Conference on Frontiers in Industrial and Applied Mathematics (FIAM-2018), AIP Conf. Proc. 1975, 030011-1–030011-4 (2018); doi: 10.1063/1.5042181..

Contact Us | IITG Home | IITG Email | Telephone Directory | IITG Intranet
© 2018 Department of Mathematics, Indian Institute of Technology Guwahati. For queries contact